# SDR SWAA2014011424107

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 57,023 hours, 45,899 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C37251
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING PANEL 8714 SUPPORT ANGLE CRACKED AT OTBD SIDE OF NR 2 ENG FIXED TE.  R & R ANGLE IAW SRM & DRAWING.
